RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gainetdinova, Aliya

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:92
Abstract pages:229
Full texts:92
References:18
Keywords: systems of ODEs, operator of invariant differentiation, admitted Lie algebras of operators

Subject:

group analysis of differential equations

   
Main publications:
  1. A.A. Gainetdinova, R.K. Gazizov, “Integrability of systems of two second-order ordinary differential equations admitting four-dimensional Lie algebras”, Proc. R. Soc. A, 473:2197 (2017), 20160461
  2. N.H. Ibragimov, A.A. Gainetdinova, “Three-dimensional dynamical systems admitting nonlinear superposition with three-dimensional Vessiot-Guldberg-Lie algebras”, Applied Mathematics Letters, 52 (2016), 126-131

http://www.mathnet.ru/eng/person121425
http://scholar.google.com/citations?user=LeTksEYAAAAJ&hl=en
List of publications on ZentralBlatt
http://elibrary.ru/author_items.asp?spin=9434-1322
http://orcid.org/0000-0002-4424-6104
http://www.researcherid.com/rid/M-1866-2016
http://www.scopus.com/authid/detail.url?authorId=36806156300
https://www.researchgate.net/profile/https://www.researchgate.net/profile/Aliya_Gainetdinova

Publications in Math-Net.Ru
2018
1. A. A. Gainetdinova, “Integration of systems of ordinary differential equations with a small parameter which admit approximate Lie algebras”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 28:2 (2018),  143–160  mathnet  elib
2017
2. R. K. Gazizov, A. A. Gainetdinova, “Operator of invariant differentiation and its application for integrating systems of ordinary differential equations”, Ufimsk. Mat. Zh., 9:4 (2017),  12–21  mathnet  elib; Ufa Math. J., 9:4 (2017), 12–21  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019